MathSciNet Relay Station
MathSciNet bibliographic data
MR1899489 (2003m:58002) 58A14 (35F15 35Q60 78A25)
Mitrea, Dorina; Mitrea, Marius Finite energy solutions of Maxwell's equations and constructive Hodge decompositions on nonsmooth Riemannian manifolds. J. Funct. Anal. 190 (2002), no. 2, 339–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement